Home Telephone Location Click to Search
logo

Anadin Extra Caplets 8s

Code:
ANAD008
Price:
(Inc VAT)
£0.99
RRP:
£1.59
Quantity:

Anadin Extra is scientifically developed with an effective triple action formula – aspirin, paracetamol and caffeine – that gets to work in 5 minutes* – for effective relief of headaches, aches and pain

 

  • Aspirin - targets the source of the pain. 
  • Paracetamol - helps block pain signals. 
  • Caffeine - helps to speed up pain relief.


*based on caffeine absorption data.

DOSAGE
Adults, the elderly and young persons aged 16 and over:

  • Take 2 caplets with a drink of water (Anadin Extra Caplets).
  • Repeat every 4 hours as required.
  • Do not take more than 8 tablets in 24 hours.
  • Do not exceed the stated dose.
  • Do not take with other products containing paracetamol.

If you do not get better, talk to your doctor.

Each caplet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine.

Share with a friend

VAT Exemption Price?

If you're seeing a 'VAT Exemption Price', then this product qualifies as VAT exempt.

Just enter the details of your disability or long-term illness/medical condition (or those of the person you are buying for) on the basket page and we'll apply the discount.

Close